Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry, Vol. 41, No. 1, pp. 7-21 (2000)

Reguli and Chains over Skew Fields

Andrea Blunck

Fachbereich Mathematik der TU Darmstadt, Schlossgartenstrasse 7, D-64289 Darmstadt, Germany

Abstract: We give a geometric definition of a regulus in a not necessarily pappian projective space of arbitrary dimension, such that the geometry of all reguli is a certain chain geometry.

Keywords: regulus, non-Pappian projective space, chain geometry, skew field

Classification (MSC2000): 51A30, 51B05

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2000 ELibM for the EMIS Electronic Edition